Illinois Journal of Mathematics

Principal quasifibrations and fibre homotopy equivalence of bundles

Albrecht Dold and Richard Lashof

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 2 (1959), 285-305.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455128

Digital Object Identifier
doi:10.1215/ijm/1255455128

Mathematical Reviews number (MathSciNet)
MR0101521

Zentralblatt MATH identifier
0088.15301

Subjects
Primary: 55.00

Citation

Dold, Albrecht; Lashof, Richard. Principal quasifibrations and fibre homotopy equivalence of bundles. Illinois J. Math. 3 (1959), no. 2, 285--305. doi:10.1215/ijm/1255455128. https://projecteuclid.org/euclid.ijm/1255455128


Export citation